# SDR SIMA200919503

- Difficulty date: July 13, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N711PH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145235
- Aircraft time: 20,831 hours, 18,283 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Fuselage
- Part time: 20,831 hours, 18,283 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISC - DURING MBV INSPECTION, SERVICE DOOR AFT SILL WAS FOUND CORRODED AT FRAME 22.  AIRCRAFT REMOVED FROM SERVICE.  SERVICE DOOR SILL WAS REPLACED IAW SRM 51-20-03.  AIRCRAFT WAS RETURNED TO SERVICE.
